Journal article
On moments of classical orthogonal polynomials



Publication Details
Authors:
Koepf, W.; Njionou Sadjang, P.; Foupouagnigni, M.
Publication year:
2015
Journal:
Journal of Mathematical Analysis and Applications
Pages range:
122–151
Volume number:
424
ISSN:
0022-247X

Abstract
In this work, using the inversion coefficients and some connection coefficients between some polynomial sets, we give explicit representations of the moments of all the orthogonal polynomials belonging to the Askey-Wilson scheme. Generating functions for some of these moments are also provided.


Authors/Editors

Last updated on 2019-01-11 at 16:05